• usp_easy_retunsFree & Easy Returns
  • usp_best_dealsBest Deals
Available Soon

Calpol Sugar Free Infant Suspension 2+ months

Sorry! This product is not available.
Product Overview
OverviewThis Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.Please note that you must be in to sign for this delivery.We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.Please ensure your contact details are correct before ordering this medicine.Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and will relieve pain and/or fever in many conditions including: teethingheadachetoothachesore throatpost-immunisation fevercold and fluearacheother aches and pains Contains paracetamol 120 mg/5 ml. Suitable forIt is suitable for babies and children from 2 months to 6 years. Age RestrictionYou must be at least 16 years old to purchase this product.How to usePlease read the enclosed leaflet carefully before use.This product is intended for use in children aged 2 months to 6 years.For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose. Child's age: 2 - 3 monthsHow much 1. Post-vaccination fever2.5 ml. If necessary, after 4-6 hours, give a second 2.5ml dose2. Other causes of pain and fever - if your baby weighs over 4 kg and was born after 37 weeks2.5 ml. If necessary, after 4-6 hours, give a second 2.5ml doseDo not give to babies less than 2 months of age.Do not give more than 2 doses.Leave at least 4 hours between dosesIf further doses are needed, talk to your doctor or pharmacistChild's ageHow much - up to 4 times a day3-6 months2.5 ml6-24 months5 ml2-4 years7.5 ml (5 ml + 2.5 ml)4-6 years10 ml (5 ml + 5ml)Do not give more than 4 doses in any 24 hour period.Leave at least 4 hours between doses.Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Hazards and CautionsContains ParacetamolDo not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.Check that the cap on the bottle is securely engaged at all times.Keep out of reach of children.StorageDo not store above 25°CKeep bottle in outer carton.Active ingredientsParacetamol.IngredientsActive Ingredient: ParacetamolAlso contains: Maltitol, E420, E218, E216, E214 and E12. @ ...read less dojo.addOnLoad(function() { if(typeof productDisplayJS != 'undefined'){productDisplayJS.setCommonParameters('-1','11352','28501','G','£');dojo.topic.subscribe('DefiningAttributes_Resolved', productDisplayJS.updateProductLongDescription);}});
Cart Total  0.00

We're Always Here To Help

Reach out to us through any of these support channels

Shop On The Go

App StoreGoogle PlayHuawei App Gallery

Connect With Us

madamastercardvisatabbytamaraamexcod
Noon E Commerce Solutions One Person Company LLCCR No. 1010703009VAT No. 302004655210003